MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC201000
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.Age at the time of event is not available.Gender is not available.Patient weight is not available.The device was not implanted nor explanted.Investigation findings: a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.Device is under evaluation by manufacturer.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2023, a patient was to be implanted with a 20mm x 10cm gore® excluder® aaa endoprosthesis (excluder® device) to treat aaa.The deployment knob of the device couldn't be fully pulled, resulting in incomplete deployment of the device.Physician removed the device through the sheath.Another excluder® device was used to complete the procedure successfully.Patient tolerated the procedure.Physician tested the device at back table after it is removed.The device completed the deployment successfully.
 
Additional Manufacturer Narrative
Correct g: contact office - manufacturing site, manufacturing site facility name: medical silicon valley b/p and address, city, etc.
 
Additional Manufacturer Narrative
H6 - investigation findings and investigation conclusions: ¿ the device evaluation showed the following: o the delivery catheter and the deployed endoprosthesis were returned for evaluation.O blood residue was observed on the device and in the delivery catheter, indicating that it was inserted in the patient.O the deployment line and its attached knob were not present on the delivery catheter and were not returned for evaluation.O the corset sleeve of the deployed endoprosthesis was half broken/cut off.Half of the corset sleeve was still attached to the endoprosthesis via the tie down line.A portion of the pull down line was also attached to the pull down strut on the endoprosthesis.The cut off leading end of the sleeve was not returned for evaluation.O the free end of the attached half of corset sleeve appeared to have a clean cut.The broken ends of the attached pull down line also had clean cut ends.O no anomalies on the catheter or its leading olive hole as well as wire struts of the deployed endoprosthesis were noted.¿ the physician¿s observation for inability to fully pull the deployment knob could not be confirmed in the evaluation.¿ the cause of inability to fully pull the deployment knob of the device during the procedure could not be determined with the currently available information.The cause for the half cut off corset sleeve of the deployed endoprosthesis could not be determined with the currently available information.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
qiong wang
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17132876
Report Number3007284313-2023-02555
Device Sequence Number20433128
Product Code MIH
UDI-Device Identifier00733132618590
UDI-Public00733132618590
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Model NumberPLC201000
Device Catalogue NumberPLC201000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer05/31/2023
05/31/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date09/15/2023
09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown